Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is periodic headache a symptom of brain tumor ?

from last 4 days i have pain in my head and it starts in morning and goes away...is it symptom of brain tumor ..
Asked On : Tue, 28 Feb 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello, welcome to HCM.

There are numerous causes of headache. Constant headache in the frontal area above eyes most commonly indicates sight related problems or eye strain. If it is not worsening with time, or associated with vomiting or other nervous system abnormalities, it is not related to brain tumour.

You need to go in for ophthalmologic check up along with testing for extra-ocular muscles.

if any abnormality is detected, you need to use, spectacles as suggested.

Other important causes can be sinus related or even tension headache or rarely migraine .

It would be advisable to visit neurologist in case results of eye-testing are normal.

Take care
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor